On boundary behavior of arbitrary functions defined in a halfspace
Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 80-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_5_a9,
author = {Yu. A. Shevchenko},
title = {On boundary behavior of arbitrary functions defined in a halfspace},
journal = {Matemati\v{c}eskie zametki},
pages = {80--88},
year = {1989},
volume = {46},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a9/}
}
Yu. A. Shevchenko. On boundary behavior of arbitrary functions defined in a halfspace. Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 80-88. http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a9/